Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
titan44

Side effects from Dan's regimen

my skin is starting to peel and flake really badly around my jaw line, should i stop using bp for a while in these places?

Share this post


Link to post
Share on other sites

Are you moisturizing?

If you are and still get flaky spots, you need to cut down on the amount of bp you use.

Yeah, discontinuing the application on those particular spots for a few days should help, too.

Share this post


Link to post
Share on other sites

Theres no need to stop. Don't stop. Just tone down the amount of BP a little and make sure you are moisturizing. Stopping for a little while will only let your skin go back to normal only to be introduced to BP again. No need to take steps back. Just cut back a little and moisturize, and stick it out. It's worth it believe me. Pax

Share this post


Link to post
Share on other sites

cheers guys, ill just cut back a bit. i find i have to moisturise many times a day though so you cant see the flaking though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×